# SDR AU000320

- Difficulty date: March 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 4A321402
- Condition: Corroded
- Location: Elevator Control
- Component: Elevator Control, 4A322402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT ELEVATOR BELLCRANKS PN 4A-3224-02 (LT) AND PN 4A-3214-02 (RT) AND BELLCRANK STOPS PN 110-3010-26 AND PN 110-3010-27 CORRODED.
